Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Diagnosed with diabetes. On medication. Operated for Bartholin's cyst. Relapse of the cyst. What to do?

hi im i been diagnose as diabetic person dis pat onw week im taking medication for diabetes ,i was operated last time in barthoilin cyst ,now i feel i have again batholin dat because im diabetec person.can i use some ointment ot antibiotic even im taking medication for my sugar to stop bartholin cyst ,pls help me to know dis mater,thanks
Asked On : Wed, 8 Aug 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Dear friend, welcome to HCM.
daibetics are more prone to infections, as also barthilin's cyst infection. you can take an antibiotuic under your gynaecologist's supervision, if it seems infected with pain, fever etc.
take care to keep your sugars well within limits to achieve infection control better.
take care and keep me posted on your progress.
Answered: Wed, 8 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor